MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 M.R.I. Implantable Port, Groshong Single-Lumen, Kit, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 M.R.I. Implantable Port, Groshong Single-Lumen, Kit, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 0602833
Medical Device Problem Codes Burst Container or Vessel (1074); Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562); Deformation Due to Compressive Stress (2889); Naturally Worn (2988)
Health Effect - Clinical Codes Extravasation (1842); Swelling/ Edema (4577)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a port placement procedure using an m.R.I.Implantable port.Post procedure on (b)(6)2026, swelling was noted around the port during medication administration and was suspected to be due to subcutaneous leakage.Following x ray evaluation and other diagnostic testing, the port was removed, and a catheter fracture was identified.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records is could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. Implantable Port, Groshong Single-Lumen, Kit, 8F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50152624
Report Number3006260740-2026-05552
Device Sequence Number15804447
Product Code LJT
UDI-Device Identifier00801741025723
UDI-Public(01)00801741025723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0602833
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown